Advertisement

Mathematics of Control, Signals and Systems

, Volume 5, Issue 4, pp 455–455 | Cite as

Approximation by superpositions of a sigmoidal function

  • G. Cybenko
Correction

References

  1. [C]
    G. Cybenko, Approximation by superpositions of a sigmoidal function,Math. Control Signals Systems,2 (1989), 303–314.Google Scholar
  2. [DM]
    W. Dahmen and C. A. Micchelli, Some remarks on ridge functions,Approx. Theory Appl.,3 (1987), 139–142.Google Scholar
  3. [M]
    R. T. Melton, Comments on “Approximation by Superpositions of a Sigmoidal Function,” personal communication, March 26, 1992.Google Scholar

Copyright information

© Springer-Verlag New York Inc. 1992

Authors and Affiliations

  • G. Cybenko

There are no affiliations available

Personalised recommendations